Busca avançada
Ano de início
Entree
(Referência obtida automaticamente do Web of Science, por meio da informação sobre o financiamento pela FAPESP e o número do processo correspondente, incluída na publicação pelos autores.)

AN AVERAGING PRINCIPLE FOR DIFFUSIONS IN FOLIATED SPACES

Texto completo
Autor(es):
Gonzales-Gargate, Ivan I. [1] ; Ruffino, Paulo R. [1]
Número total de Autores: 2
Afiliação do(s) autor(es):
[1] Univ Estadual Campinas, Dept Matemat, BR-13083859 Campinas, SP - Brazil
Número total de Afiliações: 1
Tipo de documento: Artigo Científico
Fonte: ANNALS OF PROBABILITY; v. 44, n. 1, p. 567-588, JAN 2016.
Citações Web of Science: 6
Resumo

Consider an SDE on a foliated manifold whose trajectories lay on compact leaves. We investigate the effective behavior of a small transversal perturbation of order epsilon. An average principle is shown to hold such that the component transversal to the leaves converges to the solution of a deterministic ODE, according to the average of the perturbing vector field with respect to invariant measures on the leaves, as a goes to zero. An estimate of the rate of convergence is given. These results generalize the geometrical scope of previous approaches, including completely integrable stochastic Hamiltonian system. (AU)

Processo FAPESP: 11/50151-0 - Fenômenos dinâmicos em redes complexas: fundamentos e aplicações
Beneficiário:Elbert Einstein Nehrer Macau
Linha de fomento: Auxílio à Pesquisa - Temático
Processo FAPESP: 12/03992-1 - Dinâmica e geometria de fluxos estocásticos
Beneficiário:Paulo Regis Caron Ruffino
Linha de fomento: Bolsas no Exterior - Pesquisa